WIN2019test The 27th International Workshop on Weak Interactions and Neutrinos.

Europe/Rome
Bari

Bari

Hotel Mercure Villa Romanazzi Carducci, 326 Via Giuseppe Capruzzi, Bari (BA), Italy. Zip code: 70124
Maria Gabriella Catanesi (BA)
Registration
Registration form
Participants
  • Eligio Lisi
  • Francesco Saverio Cafagna
WIN2019 Contact
    • 08:00 09:30
      Registration

      Local registration

    • 09:15 09:30
      Welcome

      Welcome

    • 09:30 11:00
      Overview Talks: Neutrino

      Overview talks

    • 11:00 11:30
      Coffe break 30m
    • 11:30 13:00
      Overview Talks: Flavor and Precision Physics

      Overview talks

      • 11:30
        aaaaaa 20m
        Speaker: prova prova
    • 13:00 14:30
      Lunch Break 1h 30m
    • 14:30 16:00
      Overview Talks: Astro-particle Physics and Cosmology

      Overview talks

    • 16:00 16:30
      Coffe break 30m
    • 16:30 18:00
      Overview Talks: Electroweak Interactions and Higgs physics

      Overview talks

    • 09:00 11:00
      Hihlight talks
    • 11:00 11:30
      Coffe break 30m
    • 11:30 13:00
      Astro-particle Physics and Cosmology: Astro 1

      Parallel sessions on Astro-particle Physics and Cosmology

      • 11:30
        The best article in the world 20m

        This abstract is about a such a nice piece of work I do not even have a word to describe it.

        Speaker: Francesco Saverio Cafagna (BA)
      • 11:50
        last test 20m

        testetetete

        Speaker: Francesco Saverio Cafagna (CERN)
    • 11:30 13:00
      Electroweak Interactions and Higgs physics: EWSB & Higgs 1

      Parallel session on Electroweak Interacsions and Higgs physics

    • 11:30 13:00
      Neutrino: Neutrino 1

      Parallel sessions on Neutrino physics

    • 13:00 14:30
      Lunch break 1h 30m

      Lunch break

    • 14:30 16:00
      Electroweak Interactions and Higgs physics: EWSB & Higgs 2

      Parallel session on Electroweak Interacsions and Higgs physics

    • 14:30 16:00
      Flavor and Precision Physics: Flavor 1

      Parallel sessions on Flavor and Precision Physics

    • 14:30 16:00
      Neutrino: Neutrino 2

      Parallel sessions on Neutrino physics

    • 16:00 16:30
      Coffe break 30m
    • 16:30 18:00
      Astro-particle Physics and Cosmology: Astro 2

      Parallel sessions on Astro-particle Physics and Cosmology

    • 16:30 18:00
      Flavor and Precision Physics: Flavor 2

      Parallel sessions on Flavor and Precision Physics

    • 16:30 18:00
      Neutrino: Neutrino 3

      Parallel sessions on Neutrino physics

    • 18:00 20:00
      Poster session

      Poster session

    • 09:00 11:00
      Hihlight talks
    • 11:00 11:30
      Coffe break 30m

      Coffe break

    • 11:30 13:00
      Astro-particle Physics and Cosmology: Astro 3

      Parallel sessions on Astro-particle Physics and Cosmology

    • 11:30 13:00
      Electroweak Interactions and Higgs physics: EWSB & Higgs 3

      Parallel session on Electroweak Interacsions and Higgs physics

    • 11:30 13:00
      Neutrino: Neutrino 4

      Parallel sessions on Neutrino physics

    • 13:00 14:30
      Lunch break 1h 30m

      Lunch break

    • 14:30 16:00
      Astro-particle Physics and Cosmology: Astro 4

      Parallel sessions on Astro-particle Physics and Cosmology

    • 14:30 16:00
      Flavor and Precision Physics: Flavor 3

      Parallel sessions on Flavor and Precision Physics

    • 14:30 16:00
      Neutrino: Neutrino 5

      Parallel sessions on Neutrino physics

    • 16:00 16:30
      Coffe break 30m

      Coffe break

    • 16:30 18:00
      Astro-particle Physics and Cosmology: Astro 5

      Parallel sessions on Astro-particle Physics and Cosmology

    • 16:30 18:00
      Electroweak Interactions and Higgs physics: EWSB & Higgs 4

      Parallel session on Electroweak Interacsions and Higgs physics

    • 16:30 18:00
      Flavor and Precision Physics: Flavor 4

      Parallel sessions on Flavor and Precision Physics

    • 09:00 11:00
      Hihlight talks
    • 11:00 11:30
      Coffe break 30m

      Coffe break

    • 11:30 12:30
      Electroweak Interactions and Higgs physics: EWSB & Higgs 5

      Parallel session on Electroweak Interacsions and Higgs physics

    • 11:30 12:30
      Flavor and Precision Physics: Flavor 5

      Parallel sessions on Flavor and Precision Physics

    • 11:30 12:30
      Neutrino: Neutrino 6

      Parallel sessions on Neutrino physics

    • 12:30 13:30
      Lunch break 1h

      Lunch break

    • 13:30 20:00
      Excursion to Matera 6h 30m

      Excursion to Matera

    • 09:00 11:00
      Hihlight talks
    • 11:00 11:30
      Coffe break 30m

      Coffe break

    • 11:30 13:00
      Astro-particle Physics and Cosmology: Astro 6

      Parallel sessions on Astro-particle Physics and Cosmology

    • 11:30 13:00
      Electroweak Interactions and Higgs physics: EWSB & Higgs 6

      Parallel session on Electroweak Interacsions and Higgs physics

    • 11:30 13:00
      Neutrino: Neutrino 7

      Parallel sessions on Neutrino physics

    • 13:00 14:30
      Lunch break 1h 30m

      Lunch break

    • 14:30 16:00
      Astro-particle Physics and Cosmology: Astro 7

      Parallel sessions on Astro-particle Physics and Cosmology

    • 14:30 16:00
      Flavor and Precision Physics: Flavor 6

      Parallel sessions on Flavor and Precision Physics

    • 14:30 16:00
      Neutrino: Neutrino 8

      Parallel sessions on Neutrino physics

    • 16:00 16:30
      Coffe break 30m

      Coffe break

    • 16:30 17:30
      What's next: The worldwide status and outlook

      An overview of the future activities and roadmaps

    • 19:30 23:00
      Social dinner 3h 30m
    • 09:00 11:00
      Hihlight talks
    • 11:00 11:30
      Coffe break 30m

      Coffe break

    • 11:30 13:00
      Closing remarks: Closing

      Closing remarks, best poster award and presentation of the next WIN

Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×